# SDR FDEA200910063480

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7418501
- Condition: Dented
- Location: Bs 1921-1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1921 TO 1941, LONGERON 46 RT TO 50 RT INSPECTED BUT NO   DENT FOUND.  HOWEVER DENT FOUND ON STA 1921 TO 1941 LONGERON 46 LT TO 50 LT.  REPAIR CARRIED OUT PER E.A. 1-5310-130882 REVISION A PART 2,
